- Question: Hi, I purchased and started using the Skinceuticals Retinol 0.5 cream. I used it about 2x/week some weeks and some weeks only 1x. It’s been a couple months but most recently my face broke out in a rough textured rash and my cheeks feel sore, like they are sunburnt especially after applying any moisturizer or even washing my face with mild soap. I am wondering if the retinol contributed to that reaction. It is one of the newest skin products I started using. Is that something possible with the Retinol? There is a moisturizer that my face just burned with when I put it on but I have been using that moisturizer in the past and never previously had an issue with it until now.. of course I discontinued both that moisturizer (first aid beauty ultra repair cream) as well as the retinol. I’m experiencing a lot of hormonal acne (a new issue for me at 29 yrs old) and now this rash. I’m trying to figure if any of the skin products are to blame. Thank you for any answers you can offer. Mary
Thank you for reaching out to us. I would eliminant using the retinol. Continue using the moisturizer until your skin feels better. If it still continues to feel irritated I would discontinue the moisturizer. You could however add the Ultra Repair Hydrating Serum from First aid Beauty to help to repair your skin. Hoope this helps, have a nice day !